# SDR AALA201610139003

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 28,055 hours, 9,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BROKEN LENS ON EMERGENCY LIGHT AT SEAT 22L.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-19.
